# SDR SWAA2014012424493

- Difficulty date: January 13, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 56,106 hours, 44,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 787+10 UPPER AFT WINDOW SKIN CUTOUT CRACKED AT HOLE NR 7.  REPAIRED SKIN IAW TC.
